# SDR YENA2022111101116

- Difficulty date: November 7, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb EMB110*
- Aircraft serial: 144
- Aircraft time: 38,768 hours, 25,125 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Part number: 47456025
- Part serial: THA0749
- Condition: Failed
- Location: Smk-Det-Fwd-Lav
- Part time: 3,669 hours, 2,517 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1673, JFK-BNA.' IN CRUISE FLT LVL 340 RECEIVED LAV SMOKE EICAS WARNING QRH COMPLIED WITH NO SMOKE PRESENT MSG DISAPPEARED AFTER 5 SECONDS. FA SAID THE PREGNANT LADY IN FWD LAV WAS TAKING A POOP AND NO SMOKE WHEN MSG APPEARED. AFT LAV WAS NO OCCUPIED ( LAV SMOKE DETECTION SYS ); REMOVED AND REPLACED FWD LAV SMK DET. PER AMM 26-14-01 OPS CHECK WAS GOOD. CLEARS MDDR.  MX -4 UPDATED. PLACARD REMOVED.'
